Results 1 to 5 of 5
Like Tree3Likes
  • 1 Post By mammaj
  • 2 Post By iloerose
Sub help - weaning
  1. #1
    RoddieP is offline New Member
    Join Date
    Mar 2014
    Posts
    4

    Default Sub help - weaning

    Alright. So I haven't really used subs a lot in the past, at least for the right purpose. I've been abusing opiates for about 4 years. Not 4 years straight though. I'm the type that goes on runs till he can't handle himself anymore. Literally. Always in the past I just kick cold turkey. Yeah it sucks.... But the way I see it is there's got to be some consequence for jacking up your body and liver so badly for so long. Anyway, this last run ended about a week ago and I took a few subs like 4 mg in the am for two days and 2 mg for another 3 days. Now I am like a week clean off opiates and I just started skipping a day or two and taking 1 mg when I'm feeling crudy and can't sleep at night. What I need help on is what do you guys recommend when coming near the end. Should I maybe skip another day or two , take 1 mg. Then is it possible to take .5 for a few days before I'm outtie? Thanks guys. Appreciate it.

    Ps. Taking one mg reallllly helps after two days the wd is not even that bad but just a little anxious or whatever. After I take one mg it's all gone. No discomfort. I guess I wasn't as deep in my hole as I thought I was.

  2. #2
    alexnt is offline Platinum Member
    Join Date
    Dec 2006
    Location
    ohio, , .
    Posts
    2,255

    Default

    Roddie I myself tapered off subs but it was over a 4 month period. I have read of people doing a rather fast taper and have read about people doing it. But as for advise I never did a fast sub so don't feel qualified as to give you any suggestions. Sorry I cant be of more help but just want to wish you the best of luck

    Alex

  3. #3
    HeavyConceious is offline New Member
    Join Date
    Mar 2014
    Posts
    11

    Default

    Quote Originally Posted by RoddieP View Post
    Alright. So I haven't really used subs a lot in the past, at least for the right purpose. I've been abusing opiates for about 4 years. Not 4 years straight though. I'm the type that goes on runs till he can't handle himself anymore. Literally. Always in the past I just kick cold turkey. Yeah it sucks.... But the way I see it is there's got to be some consequence for jacking up your body and liver so badly for so long. Anyway, this last run ended about a week ago and I took a few subs like 4 mg in the am for two days and 2 mg for another 3 days. Now I am like a week clean off opiates and I just started skipping a day or two and taking 1 mg when I'm feeling crudy and can't sleep at night. What I need help on is what do you guys recommend when coming near the end. Should I maybe skip another day or two , take 1 mg. Then is it possible to take .5 for a few days before I'm outtie? Thanks guys. Appreciate it.

    Ps. Taking one mg reallllly helps after two days the wd is not even that bad but just a little anxious or whatever. After I take one mg it's all gone. No discomfort. I guess I wasn't as deep in my hole as I thought I was.

    Sounds like you know what battle is ahead of you. I have about the same time in on opiates as you do and I have been medicating with subs for almost the better part of two years. My doses never exceeded 4mg as I would take only what was needed to be able to take the edge off and be able to sleep.

    Fast forward to today, day 16. Day 16 without any subs and I havent touched a pill since Novemeber. The first 5-7days were not pleasant with little to no sleep. Around day 9 I started getting better sleep up until the past couple evenings was a little rougher, but got sleep none the less. Either way you are going to experience the W/Ds I would suggest making it as short as an experience as possible on subs that you can.

    I had a 30mg-120mg roxicete/opana problem, never IV'd and never played horse. You may think you were not bad off due to the low doses of the sub but in reality the sub is a very powerful pill and does not require a lot of MG in comparison to pills and this is where a lot of people go wrong, or they get in with a clinic who sets them up for trouble down the road.

    I feel better each and everyday and it is refreshing knowing that when I look in the mirror I am beginning to find myself, slowly but surely. Lost 4 people this year due to $$pharma$$nations problem and was tired of living this life, was tired of having the sub crutch too, which was the final reason I made the move.

    Look up some of the cutting guides for subs, I would suggest cutting into halves and then cutting the halves into 1/4 strips and then you can even cut these in half. I wish you the best and hope you well during your journey. Will keep checked in on this thread

  4. #4
    mammaj Guest

    Default

    Your very lucky to have minimal w/d symptoms. Wishing you the best!
    Almost out of the hole myself. I've been weaning over a period of month and a half going on two months. But like others have said everyone can handle it differently.
    Hope your doing well!
    HeavyConceious likes this.

  5. #5
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    You are taking the sub willy-nilly to keep you out of w/d from your drug of choice and now only taking them when you experience discomfort. How long are you going to keep grabbing a sub to stop the discomfort? Best thing you could do is get stable on the 1mg. maybe 4 days, taper to .75mg. for around 4 days, then go to .5mg. for 4 days and then to .25mg. and begin to skip days after 3-4 days or jump from the .25mg. That is more in line with a proper taper. I don't know if this will work out for you at this point. If you do not set a cut off date, or make a proper plan, will you keep jumping back to a sub here and there to feel normal?
    Getting clean is a process and not an event. Subs are NOT MAGIC PILLS TO CURE W/D SYMPTOMS. Subs are strong medicine and I hate to burst your bubble, but you are not clean while taking subs: they are an opiate. You need to get serious about getting and staying clean. Jumping from 1mg. of sub is jumping from a lot of sub: the reason you don't feel sick right away is the long half life of sub.
    Get serious. Put a plan in place including AA or NA. SUBS ARE NOT A MAGIC CURE-ALL AND NO YOU ARE NOT CLEAN WHILE YOU ARE USING ANY OPIATE INCLUDING SUBS.

    I wish you the best of luck.

    Peace,

    Iloerose

Similar Threads

  1. Need help weaning off tramadol
    By Tredecop in forum Prescription Drug Addiction
    Replies: 13
    Last Post: 07-28-2016, 07:55 AM
  2. Weaning myself off percocet...Help!
    By blulildevl in forum Need to Talk?
    Replies: 65
    Last Post: 05-29-2009, 08:20 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22